# SDR FDEA200911304225

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT TRACK NR 16 INBD RIB SUSPECT CRACK AS MARKED.  RT WING L/E SLAT TRACK NR 16 RIB INBD REMOVED AND NEW RIB NR 16 INSTALLED IAW SRM 51-  33-01 REV 42.  RT WING NR 8 SLAT CABLE ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-00-05, REV 64  FOUND SATISFACTORY.  RT WING NAVIGATION AND HI INTENSITY LIGHT, OPS CHECK CARRIED OUT IAW AMM 33-44-01-2 REV 64 AND AMM 33-47-01-2 REV 64 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
